# SDR UPS07450279

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B106718
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT W/G W/W STIFFENER CORROSION AT STA 1241 RBL 85, CORROSION BLEND OUT 0.105" BY 2" BY 4" EXCEED SRM 57-10-01 FIG 1 LIMITS.  RT W/G W/W AT BS 1241 RBL 85" VERT STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
